Loperamide addiction withdrawal journey need support - Part 54

By gbread · Apr 29, 2015 · ·
  1. Day 38 - 1 1/2 in the am and 2 in the pm - that's 3 and 1/2 loperamide (2mg)---down from 4 (started at 50 -Nov/2014)

    Last night slept 10 hours. Achy legs, very slight. A little anxiety, not TOO bad. Woke up with loose stool, and yes I know it's gross, but NO I don't care as it's the truth! Also sweated a very little. Nothing at all severe guys. TOTALLY DOABLE!!

    You guys should know that mostly during this taper, I have never been bedridden, get up and go about my day pretty much normal. I take a nap usually in the afternoon, cook dinner, clean the house, walk and feed the doggies, go to meetings and of course I post here! I have totally been living life with these slight withdrawal discomforts but I manage fine each day. They are more a nuisance than anything else.

    SO, there is much hope for you all out there tapering loperamide and even other opiates. I only thank God that I do NOT nor ever have I craved it. There is hope my friends!

    Went to the doctor today.

    Question: He gave me gabapentin 300mg 1x day. Does anyone have any advice, caution or other personal experience to pass along? I'd so much appreciate it. Just want to be safe! And also I think it's called Neurontin.

    Much much love today to my friends in drugs-forum-land. You all are awesome!

    And Ellen, we share the same faith. Our God is real.

    But I want to pass along what Dr. Carl Jung said to Bill W. regarding alcoholics (addicts)

    He said (Dr. Jung) that we are all on a low level longing for God. That our craving for alcohol and drugs is really our deepest desire to know and be near Him. So he then said that "the helpful formula therefore is

    Spiritus contra Spiritum -God against spirit." (quote)

    Wow.

    And He does move in mysterious ways His wonders to perform.

    Love and hugs, GBread:D

    gbread added 133 Minutes and 52 Seconds later...

    Update Note: Took a gabapentin (Neurontin) 300mg. Feel weird and jittery and kinda panicky! I hope this goes away. It's like fluttering in my stomach if that makes sense. Weird!:eek:

Comments

  1. cielochick
    Forgive me but I must have missed something---you started gabapentin, why?? The finish line is in sight, right? CC
To make a comment simply sign up and become a member!